Medical advice

I am a diabetic patient for about 5years,fortunately I know much about diabetic complications because I am a medical profession(Medical Laboratory Scientific Officer) I have been using Glicalized tabs bd,but now I have noticed severe pain in my lower limbs especially in the morning when I get out from the bed.

Can you help me what is the problem so far ,does the pill that am using is rubbish or not,or should I switched to another regime.

2 Replies

  • Hi Simba 3055

    I have heard that some people suffer muscle pains as a side effect of Gliclazide the same way they do with some insulins like Glargine and medications like Simvastatin.

    Why don't you make an appointment with your doctor or diabetes nurse to discuss your medication and see if it's possible to change your medication to something different.

    I have Type 1 Diabetes. A few years ago my consultant changed my basal insulin to Glargin. I suffered unbearable muscle and joint pains in my legs and arms for almost a year. I had x-rays, blood tests and multiple appointments before making the connection with the insulin myself. My consultant changed me to Levemir and the pain went.

    Good luck with your doctor, let us know how you get on.

  • You can try tab BGR-34

You may also like...